# SDR AWXA200601530

- Difficulty date: August 23, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Emergency Lights
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LT PASSENGER SEAT ROWS 21, 22, 27, 33, AND 34 HAVE BAD EMERGENCY PATH LIGHT HARNESSES.  REMOVED AND REPLACED EMERGENCY PATH LIGHT HARNESSES AT SEATS 21, 22, 27, 33, AND 34 LEFT, AND OPS CHECKED GOOD IAW B757-200 AMM 39-59-00, TR 33-015AW.
